You are here

Limit Points and Connected Sets in the Plane - References

Author(s): 
David R. Hill and David E. Zitarelli

1.  Cole, F. N., The October meeting of the American Mathematical Society, Bull. Amer.  Math. Soc. 26 (1919) 145-151.

2.  Lennes, N. J., Curves in non-metrical analysis situs, Bull. Amer. Math. Soc. 12 (1905-1906) 284.

3.  Mullikin, Anna M., Certain theorems relating to plane connected point sets, Trans. Amer. Math. Soc. 24 (1922) 144-162.

 

Dummy View - NOT TO BE DELETED